# SDR DALA2017060904572

- Difficulty date: June 8, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 60,134 hours, 46,961 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER SKIN ON THE LT WING REAR SPAR XCW 75.  THE SKIN WAS REPAIRED IAW ETI-88-17-178, REV 7, AND ERA 558148-14AD, REV ORIG.
